Cosymmetries and Nijenhuis recursion operators for difference equations

Mikhailov, Alexander V. and Wang, Jing Ping and Xenitidis, Pavlos (2011) Cosymmetries and Nijenhuis recursion operators for difference equations. Nonlinearity, 24 (7). pp. 2079-2097. ISSN 0951-7715. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1088/0951-7715/24/7/009

Abstract

In this paper we discuss the concept of cosymmetries and co-recursion operators for difference equations and present a co-recursion operator for the Viallet equation. We also discover a new type of factorization for the recursion operators of difference equations. This factorization enables us to give an elegant proof that the pseudo-difference operator R presented in Mikhailov et al 2011 Theor. Math. Phys. 167 421-43 is a recursion operator for the Viallet equation. Moreover, we show that the operator R is Nijenhuis and thus generates infinitely many commuting local symmetries. The recursion operator R and its factorization into Hamiltonian and symplectic operators have natural applications to Yamilov's discretization of the Krichever-Novikov equation.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Jing Ping Wang
Date Deposited: 24 Oct 2011 22:02
Last Modified: 11 Jun 2014 09:02
Resource URI: http://kar.kent.ac.uk/id/eprint/28314 (The current URI for this page, for reference purposes)
  • Depositors only (login required):